# SDR SCNA99636

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE AFT ELEVATOR SUPPORT AND FLOORBEAM IN THE MAIN CABIN AT STATION 870 RBL 25 WAS FOUND CORRODED.  REMOVED FLOORBOARD SUPPORT IAW DC10 SRM 513501 VOL 2.  FABRICATED SUPPORT IAW DAC DC10 DWG ADA7605.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED SUPPORT IAW DC10 SRM 513501 VOL 3.
